Alert archive / Louisiana / Tornado Warnings in 2018
Tornado Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 5, 2018, 5:58 PM CST for East Carroll Parish, Madison Parish, Louisiana. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2018, 5:58 PM CST (23:58 UTC)
- Expired
- Mar 5, 2018, 6:35 PM CST
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties East Carroll Parish, LA, Madison Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 6:05 PM CST | TORNADO | 8 Nw Tallulah, LA | VIDEO TAKEN FROM THE EAST SIDE OF BEAR LAKE OF A TORNADO, SHARED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 12.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3351 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
804
WFUS54 KJAN 052358
TORJAN
LAC035-065-060100-
/O.NEW.KJAN.TO.W.0004.180305T2358Z-180306T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
558 PM CST MON MAR 5 2018
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southern East Carroll Parish in northeastern Louisiana...
North central Madison Parish in northeastern Louisiana...
* Until 700 PM CST
* At 557 PM CST, a severe thunderstorm capable of producing a tornado
was located near Monticello, or 14 miles southwest of Transylvania,
moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sondheimer around 635 PM CST.
Omega and Mansford around 645 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3261 9139 3260 9114 3259 9113 3259 9103
3258 9103 3256 9108 3254 9107 3253 9104
3250 9105 3255 9109 3250 9112 3248 9111
3244 9106 3237 9108 3252 9144
TIME...MOT...LOC 2357Z 278DEG 17KT 3255 9139
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
NF3 follow-up statements
128
WWUS54 KJAN 060015
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
615 PM CST MON MAR 5 2018
LAC035-065-060100-
/O.CON.KJAN.TO.W.0004.000000T0000Z-180306T0100Z/
East Carroll LA-Madison LA-
615 PM CST MON MAR 5 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHEASTERN EAST CARROLL AND NORTH CENTRAL MADISON PARISHES...
At 614 PM CST, a severe thunderstorm capable of producing a tornado
was located near Sondheimer, or near Tallulah, moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Tallulah, Mansford and Omega around 625 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3260 9114 3259 9113 3259 9103 3258 9103
3256 9108 3254 9107 3253 9104 3250 9105
3255 9109 3250 9112 3248 9111 3244 9106
3237 9108 3247 9131 3260 9125
TIME...MOT...LOC 0014Z 282DEG 27KT 3250 9122
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
NF152
WWUS54 KJAN 060022
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
622 PM CST MON MAR 5 2018
LAC035-065-060100-
/O.CON.KJAN.TO.W.0004.000000T0000Z-180306T0100Z/
East Carroll LA-Madison LA-
622 PM CST MON MAR 5 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
SOUTHEASTERN EAST CARROLL AND NORTH CENTRAL MADISON PARISHES...
At 622 PM CST, a severe thunderstorm capable of producing a tornado
was located over Omega, or near Tallulah, moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern East Carroll and north central Madison Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3260 9114 3259 9113 3259 9103 3258 9103
3256 9108 3254 9107 3253 9104 3250 9105
3255 9109 3250 9112 3248 9111 3244 9106
3237 9108 3244 9124 3260 9117
TIME...MOT...LOC 0022Z 278DEG 27KT 3250 9114
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
NF465
WWUS54 KJAN 060035
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
635 PM CST MON MAR 5 2018
LAC035-065-060044-
/O.CAN.KJAN.TO.W.0004.000000T0000Z-180306T0100Z/
East Carroll LA-Madison LA-
635 PM CST MON MAR 5 2018
...THE TORNADO WARNING FOR SOUTHEASTERN EAST CARROLL AND NORTH
CENTRAL MADISON PARISHES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern East Carroll Parish and north central Madison Parish.
LAT...LON 3260 9114 3259 9113 3259 9103 3258 9103
3256 9108 3254 9107 3253 9104 3250 9105
3255 9109 3250 9112 3248 9111 3244 9106
3237 9108 3244 9124 3260 9117
TIME...MOT...LOC 0033Z 278DEG 17KT 3249 9107
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 5, 5:14 PM CST, 44 minutes earlier.
Area forecast discussion, Mar 5, 5:14 PM CST, 44 minutes before
Area Forecast Discussion National Weather Service Jackson MS 514 PM CST Mon Mar 5 2018 ...SEVERE STORMS POSSIBLE THROUGH THIS EVENING... .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Showers and storms are moving across northeast Louisiana and portions of the Mississippi Delta. These will continue to track east through the evening. Those storms that reach severe limits will have potential to bring quarter size hail. These will also reduce ceilings and especially vis at any TAF site these storms affect. Outside of storms, VFR conditions will continue. Winds will eventually shift out of the north and could be gusty at times through the night into early tomorrow morning. Rain will move out of the region during the morning hours and VFR conditions will return to all sites tomorrow. /28/ && .DISCUSSION... .DISCUSSION... This Evening through Tuesday: A Marginal Risk for severe weather will continue across the western half of our forecast area through around midnight tonight - including far southeast Arkansas, central and northeast Louisiana, and areas in Mississippi west of Interstate 55. As a stacked low pressure system spins over the Northern High Plains this afternoon, a cold front extends south along the Mississippi River Valley into northern Louisiana. Daytime heating and warm, moist advection ahead of the cold front have boosted dewpoints to around 65 degrees as far north as Cleveland, MS and Stuttgart, AR. A line of robust thunderstorms has developed along the portion of the front from southeast AR to central LA, as 1000 J/kg of MLCAPE and 40-50 kts of 0-6km shear have allowed for these storms to become better organized. A few storms have already exhibited supercell characteristics. With the discrete nature of these storms, hail and damaging winds will be the primary hazards. Generally weaker low- level shear across most of the line will limit tornado potential, however low-level shear is sufficient enough across the ArkLaMiss Delta region for supercells to be capable of producing tornadoes. The threat for severe weather will decrease after sunset tonight, as the storms move into a less supportive environment and instability weakens with the loss of daytime heating. Therefore even though thunderstorms may linger after midnight and for areas east of Interstate 55, the severe threat will have diminished by that time and for those areas. Cooler and drier air will begin to filter into our forecast area by morning as the front clears the area. Rain chances should end in the Pine Belt by around 9 AM tomorrow morning. High temperatures should be right around normal (mid 60's) under sunny skies. As the low pressure system passes to our north and surface pressure continues to rise during the day, west winds at around 10 to 15 mph are expected for the afternoon hours. A few gusts of up to 25 to 35 mph may be possible across the Highway 82 corridor if some stronger winds can mix down during the afternoon. /NF/ Wednesday to Monday: The weather pattern for the middle portion of the week will be dominated by a anomalous E CONUS trough (Great Lakes upper low) which will allow for strong sfc higher pressure to build in. Cold air advection (CAA) will be pretty stout on Wed with 925-850mb temps running in the 10th percentile. These cold conditions will support temps some 5-10 degrees below avg Wed-Thu with some frost/freeze potential (esp Thu and Fri mornings). Each morning, the NE half of the area will have the greatest potential to see near or sub freezing temps. At this time, we will continue to highlight this threat in our HWO graphics. Look for a quick warmup for Friday with some 70s being reached (could be more 70s if sunshine prevails). This increasing warmth will be in response to an approaching shortwave which will impact the region over the weekend. Look for moisture to increase as well, especially Friday night into Saturday. As for storm potential Sat into Sat night, a good deal of uncertainty exists in how this system will evolve and what sort of hazards may play out in our area. One thing that the global models do indicate is cold temps aloft will exist along with strong deep layer shear. Much will hinge on how quality marine moisture gets used up with any coastal or off short convective complex. However, there does seem to be sufficient moisture return into the forecast area to support convection. At a minimum, convection is the likely steep lapse rate environment would support large hail. Due to the prev noted uncertainty, we will continue to monitor this potential system as it remains in the day 5- 6 timeframe. A return to cooler conditions is anticipated early next week with another shot at a frost/freeze in the early/mid week timeframe. /CME/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 48 65 37 56 / 100 5 0 0 Meridian 51 65 38 57 / 100 31 0 0 Vicksburg 46 66 37 56 / 99 1 0 0 Hattiesburg 54 65 39 60 / 100 78 0 0 Natchez 49 66 40 56 / 100 5 0 0 Greenville 43 64 36 54 / 52 0 0 0 Greenwood 43 64 36 53 / 87 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Mar 5, 4:45 PM CST, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 445 PM CST Mon Mar 5 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036- 040>043-047-048-053-054-059>061-062245- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Madison MS-Warren-Hinds-Claiborne-Copiah-Jefferson- Adams-Franklin MS- 445 PM CST Mon Mar 5 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through this Evening Isolated severe thunderstorms are possible late this afternoon and evening until around 10 PM CST. The primary hazards from these storms will be hail up to the size of golf balls and damaging wind gusts up to 60 mph, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday A light freeze is possible early Thursday and Friday mornings, especially across areas of Mississippi north of Interstate 20 and east of Interstate 55. Elsewhere across the area, patchy frost will be possible Thursday and Friday mornings. After an early start to the growing season, these conditions could cause damage to unprotected sensitive vegetation early Thursday and early Friday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ026-028>033-037>039-044>046-050>052-055>058-063>066-072>074- 062245- Grenada-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala- Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale- Simpson-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 445 PM CST Mon Mar 5 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Tuesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday A light freeze is possible early Thursday and Friday mornings, especially across areas of Mississippi north of Interstate 20 and east of Interstate 55. Elsewhere across the area, patchy frost will be possible Thursday and Friday mornings. After an early start to the growing season, these conditions could cause damage to unprotected sensitive vegetation early Thursday and early Friday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ049-062-062245- Rankin-Lincoln- 445 PM CST Mon Mar 5 2018 This hazardous weather outlook is for portions of central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through this Evening Isolated severe thunderstorms are possible late this afternoon and evening until around 10 PM CST. The primary hazards from these storms will be hail up to the size of golf balls and damaging wind gusts up to 60 mph, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday A light freeze is possible early Thursday and Friday mornings, especially across areas of Mississippi north of Interstate 20 and east of Interstate 55. Elsewhere across the area, patchy frost will be possible Thursday and Friday mornings. After an early start to the growing season, these conditions could cause damage to unprotected sensitive vegetation early Thursday and early Friday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 5, 4:31 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
431 PM CST MON MAR 5 2018
LAZ007-052300-
Morehouse LA-
431 PM CST MON MAR 5 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOREHOUSE PARISH UNTIL
500 PM CST...
At 431 PM CST, Meteorologists were tracking a strong thunderstorm
near Sterlington, or near Bastrop, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Bastrop around 440 PM CST.
Other locations impacted by this storm include Collinston, Mer Rouge
and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3290 9208 3284 9159 3274 9161 3270 9164
3268 9162 3261 9167 3261 9171 3259 9173
3264 9192 3266 9191 3266 9194 3271 9197
3270 9202 3271 9204 3270 9204 3269 9205
3271 9206 3280 9205 3284 9206 3287 9208
TIME...MOT...LOC 2231Z 278DEG 30KT 3276 9202
DBLocal storm report, Mar 5, 5:09 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CST MON MAR 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 2 ESE BASTROP 32.77N 91.88W
03/05/2018 E1.00 INCH MOREHOUSE LA PUBLIC
&&
CESpecial weather statement, Mar 5, 5:22 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
522 PM CST MON MAR 5 2018
LAZ008-009-015-016-052345-
Richland LA-Madison LA-East Carroll LA-West Carroll LA-
522 PM CST MON MAR 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN EAST CARROLL...
NORTHWESTERN MADISON...NORTHEASTERN RICHLAND AND SOUTHWESTERN WEST
CARROLL PARISHES UNTIL 545 PM CST...
At 521 PM CST, Meteorologists were tracking a strong thunderstorm 9
miles west of Darnell, or 14 miles northeast of Rayville, moving east
at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Darnell and Warden around 535 PM CST.
Monticello around 545 PM CST.
Other locations impacted by this storm include Pioneer and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3260 9172 3261 9171 3261 9169 3262 9168
3261 9167 3264 9165 3267 9164 3268 9162
3269 9162 3270 9164 3271 9163 3275 9160
3276 9160 3272 9119 3240 9126 3255 9174
TIME...MOT...LOC 2321Z 277DEG 29KT 3264 9161
DBSpecial weather statement, Mar 5, 5:35 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 PM CST MON MAR 5 2018
MSZ025>028-060030-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-
535 PM CST MON MAR 5 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...
GRENADA...NORTHEASTERN LEFLORE AND NORTHWESTERN MONTGOMERY COUNTIES
UNTIL 630 PM CST...
At 534 PM CST, Meteorologists were tracking a strong thunderstorm
near Money, or 14 miles north of Greenwood, moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Avalon around 545 PM CST.
Leflore around 550 PM CST.
Holcomb around 555 PM CST.
Bew Springs around 600 PM CST.
Grenada and Jefferson around 605 PM CST.
Elliott around 615 PM CST.
Duck Hill around 620 PM CST.
Gore Springs around 625 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3350 8965 3364 9031 3370 9030 3369 9028
3370 9026 3376 9023 3375 9029 3381 9028
3381 9018 3377 9018 3375 9023 3374 9023
3372 9022 3372 9014 3381 9014 3381 8998
3382 8998 3382 8993 3384 8992 3386 8956
TIME...MOT...LOC 2334Z 278DEG 35KT 3372 9021
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:31 PM CST | Special Weather Statement | JAN | Morehouse | 29 min |
| Mar 5, 4:43 PM CST | Severe Thunderstorm Warning | JAN | Morehouse | 47 min |
| Mar 5, 5:22 PM CST | Special Weather Statement | JAN | West Carroll | 23 min |
| Mar 5, 5:53 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 52 min |
Nearby
Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.